# SDR DALA2019030301401

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 27,702 hours, 12,522 cycles
- Engine: Cfmint CFM567B263
- Engine time: 27,691 hours, 12,518 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: C

## Discrepancy

SHIP 3610 - ATO - DURING TAKEOFF FLAMES WERE REPORTED FROM TAILPIPE. CREW ABORTED TAKEOFF. MAINTENANCE REPORTED OIL LEAKAGE BEYOND AMM LIMIT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE NUMBER 1 ENGINE.
